Limit search to available items
Book Cover

Title Journal of time series analysis
Published [Oxford] : Blackwell Publishers
Online access available from:
Academic Search Complete (Latest issues unavailable)    01 Jan. 1997 - 17 July 2023
View Resource Record  
Wiley Online Library Journals    01 Jan. 1997-
View Resource Record  


Description Online resource
Notes Mode of access: World Wide Web
Issuing Body Sponsored by the Bernoulli Society for Mathematical Studies and Probability
Notes Vol. 18, issue 1 (Jan. 1997); title from contents screen (Synergy, viewed Apr. 6, 2004)
Vol. 32, issue 4 (July 2011); viewed Aug. 1, 2011
Subject Time-series analysis -- Periodicals
Form Electronic journal
Author Bernoulli Society for Mathematical Statistics and Probability
LC no. 2004233461
ISSN 1467-9892